Optical solitons of Biswas-Arshed equation by modified simple equation technique

Yildirim Y.

OPTIK, vol.182, pp.986-994, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 182
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2019.01.106
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.986-994
  • Bursa Uludag University Affiliated: Yes


The Biswas-Arshed model which is a new model for soliton transmission through optical fibers is taken into account for the purpose of acquiring very valuable optical solitons of its in this paper. The modified simple equation methodology is utilized for obtaining both highly important solitons and singular periodic solutions.